Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have burning in vagina and pubic bone. Taking medicine. Could it be yeast infection?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12158 Questions
Question
Ok so sinc I've ask this and tried what I was told m back again! Ok so I have burning in the vaginal opening burning behind the pubic bone, redness of the labia majora, frequency, urgency, my vaginal area feels hot to the touch and I also have extreme burning of my lower back next to my bottom even feels like its radiating downwards toward my bottom? I have been checked for std,uti,yeast,bacteria. All this came about after treating small cracks in the vaginal area that I thought was yeast and these have now gone away and haven't returned. I have excruciating lower back burning. I have been on flagyl,clindamicim, kentaconozole,diflucan,notriptaline,doxepin,elmiron, etc now taking lyrica which seem to help some but not much and also gabapentin. I NEED HELP the doctors are giving me te run around and I am literally scared to death!!!!
Oh I forgot also been on doxycycline and had rocephin shot and steroid shot all this came about after new sex partner but was tested and was negative? But I didn't start having problems until after I used monistat several times for the cracking in skin.
Posted Fri, 12 Oct 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Hello,
Thanks for posting your query.
From your description it seems that you are suffering from vulvodynia.
Using monistat for cracked skin is not likely to be related to this.
It is a difficult problem to treat and only some symptomatic relief is seen with the help of medicines.
In addition to maintaining a good hygiene, you need to avoid activities that put direct pressure on the vulva. This includes bicycling and horseback riding.
Sit on a foam rubber doughnut.
You can also do cold sitz bath for pain relief. Doing relaxation exercises will be helpful.
Medical treatment includes topical anaesthetics, estrogen creams, nerve blocks, tricyclic antidepressants, etc. You need to discus these options with your gynecologist for relief.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Have burning in vagina and pubic bone. Taking medicine. Could it be yeast infection? 1 hour later
That would cause burning in my lower back/bottom region? This feels like an infection!!! I mean my back burns so bad I just wanna rub it? It literally feels like I have an infection, I mean it hurts. Feels full of inflammation. My labia majora stays red constantly. I sometimes notice a small amount of yellow discharge that looks somewhat like snot or mucus from the nose. I don't understand? What about cervicitis cellulitis or PID does any of my symptoms sound like these? Like my urethra was swabbed for gonnorhea and clyamidia I can't recall if I was swabbed vaginally? Would that make a difference? After the pain I have felt today I need some answers something is not right I mean my lower back felt full of heat I mean FULL!! I am miserable and truly becoming more terrified each day!!
 
 
Answered by Dr. Rakhi Tayal 3 hours later
Hello.
Thanks for writing again.
The burning in your lower back or botttom region is likely to be related to a nerve compression in the area. This can be diagnosed with the help of MRI.
The redness of labia majora with yellow discharge is suggestive of an infection. It is best to get a vaginal swab culture done to detect the causative organism so that specific antibiotic treatment can be started.
To rule out PID, it is best to get an ultrasound scan of lower abdomen done. A physical examination is usually more important in the diagnosis.
Meanwhile you can start taking oral anti inflammatory medicines for relief.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have burning in vagina and pubic bone. Taking medicine. Could it be yeast infection? 8 hours later
Ok so what about cervicitis or cellulitis?
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Your symptoms are not likely to be due to cervicitis or cellulitis. However PID is a possibility. A detailed examination and investigations will help in diagnosis.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have burning in vagina and pubic bone. Taking medicine. Could it be yeast infection? 2 hours later
Well I had all that done can PID be caused by chemicals used in the vagina? Cause I know after testing negative for everything I had a doctor do a physical examination and when he touched my cervix I almost jumped of the table? Because I did use a lot of monistat and vaginal moisturizers all of which burned on contact but I kept using them for some dumb reason? So if inflammation is chemically induced how do I treat that and when will it go away? I have been taking multivitamins for almost a month which was a opinion of another doctor on here. So if it is chemically induced would it had lasted since February? How do I make the inflammation go away if that's the case? I have had many physical examinations by many different doctors but I do remember the doctor in the ER saying my cervix shouldn't had been that sensitive?
 
 
Answered by Dr. Rakhi Tayal 8 hours later
PID is not usually caused by the use of chemicals or medicines in the vagina. The sensitive cervix is suggestive of an inflammation in the area or due to a nerve sensitivity.
A chemically induced inflammation subsides after you discontinue the use of the chemical.
To reduce the inflammation, you can take like ibuprofen and enzyme preparations like trypsin- chymotrypsin after consulting with your gynecologist.
Wishing you a trouble free early recovery.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have burning in vagina and pubic bone. Taking medicine. Could it be yeast infection? 2 hours later
Nerve sensitivity??? If there is no infection then what caused inflammation of the cervix? Could yeast cause all these symptoms? Even the burning in my back??
 
 
Answered by Dr. Rakhi Tayal 1 hour later
If there is no infection then a nerve irritation can cause your cervix to be so tender. Yeast infection is not likely to cause such a pain. The pain in lower back is also likely to be related to a nerve compression at the level of lumbar spine. An MRI oif lower back will help in pin pointing the diagnosis.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have burning in vagina and pubic bone. Taking medicine. Could it be yeast infection? 12 hours later
Ok what would cause never irritation of the cervix?
 
 
Answered by Dr. Rakhi Tayal 7 hours later
Nerve irritation could be caused by an inflammation at sacrum and coccyx. An MRI scan of the area will help in detection of any such abnormality.
Methylcobalamin supplements can help in reducing such symptoms.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have burning in vagina and pubic bone. Taking medicine. Could it be yeast infection? 44 hours later
I take women's one a day is this the kind of supplement your talking about?
 
 
Answered by Dr. Rakhi Tayal 2 hours later
A multivitamin supplement like that will not be helpful. You need at least 1500 mcg of methylcobalamin daily for 2 weeks to see an improvement. You cab get it prescribed from your physician.
Best Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,   ,   ,   ,  
Medical Topics
,  

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor